Jump to content
Important Survey - Please Participate ×

I need help with my Ativan ( Lorazepam) taper


[Ad...]

Recommended Posts

I took 1 mg of Lorazepam (ativan) every evening for about a month and 1 week. Then, over a period of 1 week I decreased to 0,25 mg. I was getting horrible withdrawal symptoms ( tingling, numbness, twitches ,spasms,nausea etc..) so decided to go up to 0,5 mg. I am currently on 0,5 mg and my symptoms are getting better. Any suggestions as to how i can proceed with the taper without getting any weird symptoms?
Link to comment
Share on other sites

As a general guideline it's typically suggested to cut 10% every week or two. Maybe you can cut .125 instead of .25 once your stable and see how that goes. There's no hurry, just take it slow and you'll be ok. If you feel you've become tolerant you may want to cross over to Valium. Will your doctor help you with a crossover ?
Link to comment
Share on other sites

I tapered directly off lorazepam and was cutting .125mg every 2 weeks or so once I got to .5mg/day.  If that is too difficult, titration is a way to make really small cuts more frequently.
Link to comment
Share on other sites

×
×
  • Create New...